PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How long do the aches and nausea from taking ADHD medicine last?

ANSWER

Your child may have minor headaches, tummy aches, or even feel sick to her stomach when she starts a new medication. These side effects usually go away after a few days or weeks. It may help if she takes her medication with food.

SOURCES:

CDC: “Medication and Behavior Treatment Among Children Ages 4-17 Years.”

Child Mind Institute: “Side Effects of ADHD Medication.”

American Academy of Child & Adolescent Psychiatry and American Psychiatric Association: “ADHD Parents Medication Guide.”

American Academy of Pediatrics: “ADHD Medication Daily Routines.”

Harstad, E. October 2014. Pediatrics,

National Resource Center on ADHD: “Managing Medication.”

Reviewed by Smitha Bhandari on August 23, 2018

SOURCES:

CDC: “Medication and Behavior Treatment Among Children Ages 4-17 Years.”

Child Mind Institute: “Side Effects of ADHD Medication.”

American Academy of Child & Adolescent Psychiatry and American Psychiatric Association: “ADHD Parents Medication Guide.”

American Academy of Pediatrics: “ADHD Medication Daily Routines.”

Harstad, E. October 2014. Pediatrics,

National Resource Center on ADHD: “Managing Medication.”

Reviewed by Smitha Bhandari on August 23, 2018

NEXT QUESTION:

How can you treat a lowered appetite resulting from taking ADHD medicine?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.